# SDR DHL2006806001

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 313
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DISARMED LIGHTS DOES NOT ILLUMINATE WHEN EMERGENCY   LIGHTS SWITCH IS IN DISARMED PLACING SAI BATTERY SWITCH TO ARM       ILLUMINATES EMERGENCY LIGHTS DISARMED LIGHTS.  RELAMPED DISARMED LIGHT AND TESTED AS PER MM 33-50-0.  ALL INDICATIONS NORMAL.
